Pacific Journal of Mathematics

Lifting group homomorphisms.

Richard Hartley

Article information

Source
Pacific J. Math. Volume 105, Number 2 (1983), 311-320.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102723332

Zentralblatt MATH identifier
0513.57001

Mathematical Reviews number (MathSciNet)
MR691607

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Hartley, Richard. Lifting group homomorphisms. Pacific Journal of Mathematics 105 (1983), no. 2, 311--320. http://projecteuclid.org/euclid.pjm/1102723332.


Export citation

References

  • [1] G. Burde, Darstellungen von Knotengruppen, Math. Annalen, 173 (1967), 24-33.
  • [2] G. Burde, Darstellungen von Knotengruppen und eine Knoteninvariante, Hamburger Abhandlungen, 35 (1970), 107-120.
  • [3] R. Hartley, Metabelian representations of knot groups, Pacific J. Math., 82 (1979), 93-104.
  • [4] R. Hartley and K. Murasugi, Covering linkage invariants, Canad. J. Math., 29 (1977), 1312-1339.
  • [5] R. Hartley, Identifying non-invertible knots, to appear in Topology.
  • [6] R. Fox, Metacyclic invariants of knots and links, Canad. J. Math., 22 (1970), 193-201.
  • [7] M. P. Lee, Integral representations of dihedral groups of order 2p, Trans. Amer. Math. Soc, 110(1964), 213-231.
  • [8] J. Milnor, Introduction to algebraic K-theory, Annals of Math. Studies No. 72, Princeton (1971).
  • [9] K. Perko, Octahedral Knot Covers, pp. 47-50 in Knots, Groups and 3-manifolds (ed. Neuwirth, L. P.). Annals of Math. Studies No. 84, Princeton (1975).
  • [10] K. Perko, On dihedral covering spaces of knots, Inventiones Math., 34 (1976), 77-82.
  • [11] P. Ribenboim, Algebraic Numbers, Pure and Applied Math., Vol. 27, Wiley-Intersci- ence (1972).
  • [12] J. J. Rotman, An Introduction to Homological Algebra, Academic Press (1979).